# SDR 02FDEA00078

- Difficulty date: January 29, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC  SYS "A" QUANTITY LOSS IN FLIGHT.  R&R OUTBOARD FLAP HYDRAULIC DRIVE MOTOR PER MM 27-51-062-4.
